Finance Department

 

Date of this Version

2006

Document Type

Article

Citation

Journal of Actuarial Practice 13 (2006), pp. 147-164

Comments

Copyright 2006 Absalom Press

Abstract

We consider a continuous-time insurance risk model with m dependent classes of business with dependent claim number processes due to thinning dependence and a common shock. The impact of the dependence is studied via the adjustment coefficient. The case m = 2 is investigated analytically for exponential claim distributions and via simulation for non-exponential claim distributions.

Share

COinS